# SDR AALA202203082785

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737*
- Aircraft serial: 44470
- Aircraft time: 3,012 hours, 1,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 21C ESCAPE PATH LIGHTING FIXTURE NOT ATTACHED. RESEUCRED LIGHT PER CMM 25-23-67.
